# SDR SWIA2025100300002

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N630SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000996
- Aircraft time: 483 hours, 364 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD2 LO QTY IN FLIGHT FOLLOWED BY HYD 2 LO PRESS. RAN QRH. NO HYD 2 QTY, USED ALTERNATE LANDING GEAR HANDLE.  (FLIGHT 5971 - FILED OPEN)
